# SDR UIA9307

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N15223
- Make and model: Dhav DHC8311
- Aircraft serial: 404
- Aircraft time: 16,046 hours, 33,107 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Part serial: 761
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN FILGHT,FILGHT COMPARTMENT CAPTAIN SIDE WINDOW CRACK.A/C LANDING AFTER  IAW M/M 56-10-16 REPLACED CAPTAIN SIDE WINDOW AND IAW M/M 30-41-00 OPERATIONAL TEST NORMAL.
